# SDR EE4Y2013031800018

- Difficulty date: March 9, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 30,444 hours, 15,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Component: Slat
- Component part number: 114A50204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT LOWER SKIN IS CRACKED AT ACTUATOR ROD END SUPPORT FITTING AREA OF SS 562.  SLAT WAS REPAIRED IAW SRM 57-42-01. REPAIR 7 UNDER THE NON ROUTINE ITEM: WO 01B082, SUBJOB: 6, ITEM 4.
